Let G be an infinite group and . In this paper, we prove that G satisfies the law if and only if in any two infinite subsets X and Y of G, there exist and such that . We also prove that G satisfies the law if and only if in any n infinite subsets , there exist such that .
This is a preview of subscription content, access via your institution.
Communicated by B.H. Neumann
About this article
Cite this article
Boukaroura , A. Two Conditions for Infinite Groups to Satisfy Certain Laws . Algebra Colloquium 10, 75 –80 (2003). https://doi.org/10.1007/s100110300009
- infinite subsets, variety of groups, commutators